RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 1, Pages 33–36 (Mi dan32788)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Rings of operations and spectral sequences of Adams type in extraordinary cohomology theories. $U$-cobordism and $K$-theory

S. P. Novikov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (618 kB)

Bibliographic databases:
Received: 17.08.1966

Citation: S. P. Novikov, “Rings of operations and spectral sequences of Adams type in extraordinary cohomology theories. $U$-cobordism and $K$-theory”, Dokl. Akad. Nauk SSSR, 172:1 (1967), 33–36

Citation in format AMSBIB
\Bibitem{Nov67}
\by S.~P.~Novikov
\paper Rings of operations and spectral sequences of Adams type in extraordinary cohomology theories. $U$-cobordism and $K$-theory
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 1
\pages 33--36
\mathnet{http://mi.mathnet.ru/dan32788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0217795}
\zmath{https://zbmath.org/?q=an:0155.50902}


Linking options:
  • http://mi.mathnet.ru/eng/dan32788
  • http://mi.mathnet.ru/eng/dan/v172/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Novikov, “The methods of algebraic topology from the viewpoint of cobordism theory”, Math. USSR-Izv., 1:4 (1967), 827–913  mathnet  crossref  mathscinet  zmath
    2. V. A. Smirnov, “The Dyer–Lashof algebra and the Steenrod algebra for generalized homology and cohomology”, Sb. Math., 190:12 (1999), 1807–1842  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:66
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020